# SDR DALA1306936705

- Difficulty date: January 16, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 44,307 hours, 16,603 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM TEE BL 0 TO RBL 24 CORRODED BS 1640.  REPAIEDR IAW SRM 53-00-51, REPAIR 3, FIG 201.
